• Previous Article
    Qualitative analysis of a Lotka-Volterra competition system with advection
  • DCDS Home
  • This Issue
  • Next Article
    Center manifolds and attractivity for quasilinear parabolic problems with fully nonlinear dynamical boundary conditions
March  2015, 35(3): 1231-1238. doi: 10.3934/dcds.2015.35.1231

Minimal sets and $\omega$-chaos in expansive systems with weak specification property

1. 

School of Science, Dalian Nationalities University, Dalian 116600, China

2. 

School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China, China

Received  January 2014 Revised  July 2014 Published  October 2014

In this paper, we first discuss minimal sets in the compact dynamical system with weak specification property. On the basis of this discussion, we show that an expansive system with weak specification property displays a stronger form of $\omega$-chaos.
Citation: Lidong Wang, Hui Wang, Guifeng Huang. Minimal sets and $\omega$-chaos in expansive systems with weak specification property. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 1231-1238. doi: 10.3934/dcds.2015.35.1231
References:
[1]

J. Bobok, On multidimensional $\omega$-chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 16 (2006), 737-740. doi: 10.1142/S0218127406015118.

[2]

R. Bowen, Periodic points and measures for axiom a diffeomorphisms, Trans. Amer. Math. Soc., 154 (1971), 377-397.

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Springer-Verlag, Berlin, 1975. doi: 10.1007/978-3-540-77695-6.

[4]

J. Doleželová, Distributionally scrambled invariant sets in a compact metric space, Nonlinear Analysis: Theory, Methods and Applications, 79 (2013), 80-84. doi: 10.1016/j.na.2012.11.005.

[5]

G. L. Forti, Various notions of chaos for discrete dynamical systems. A brief survey, Aequationes math., 70 (2005), 1-13. doi: 10.1007/s00010-005-2771-0.

[6]

W. H. Gottschalk and G. A. Hedlund, Topological Dynamics, American Mathematical Soc. Colloquium Publications, Providence, 1955.

[7]

W. H. Gottschalk, Minimal sets: An introduction to topological dynamics, Bull. Amer. Math. Soc., 64 (1958), 336-351. doi: 10.1090/S0002-9904-1958-10223-2.

[8]

J. L. García Guirao and M. Lampart, Relations between distributional, Li-Yorke and $\omega$ chaos, Chaos Solitons Fractals, 28 (2006), 788-792. doi: 10.1016/j.chaos.2005.08.005.

[9]

N. T. A. Haydn and D. Ruelle, Equivalence of gibbs and equilibrium states for homeomorphisms satisfying expansiveness and specification, Commun. Math. Phys., 148 (1992), 155-167. doi: 10.1007/BF02102369.

[10]

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, 1995. doi: 10.1017/CBO9780511809187.

[11]

M. Lampart, Two kinds of chaos and relations between them, Acta Math. Univ. Comenian, 72 (2003), 119-127.

[12]

M. Lampart and P. Oprocha, Shift spaces, $\omega$-chaos and specification property, Topology and its Applications, 156 (2009), 2979-2985. doi: 10.1016/j.topol.2009.04.063.

[13]

S. H. Li, $\omega$-chaos and topological entropy, Trans. Amer. Math. Soc., 339 (1993), 243-249. doi: 10.2307/2154217.

[14]

E. Mihailescu, Equilibrium measures, prehistories distributions and fractal dimensions for endomorphisms, Discrete Contin. Dyn. Syst., 32 (2012), 2485-2502. doi: 10.3934/dcds.2012.32.2485.

[15]

P. Oprocha and M. Štefánková, Specification property and distributional chaos almost everywhere, Proc. Amer. Math. Soc., 136 (2008), 3931-3940. doi: 10.1090/S0002-9939-08-09602-0.

[16]

P. Oprocha, Distributional chaos revisited, Trans. Amer. Math. Soc., 361 (2009), 4901-4925. doi: 10.1090/S0002-9947-09-04810-7.

[17]

D. Ruelle, Statistical mechanics on a compact set with $Z^p$ action satisfying expansiveness and specification, Trans. Amer. Math. Soc., 187 (1973), 237-251.

[18]

D. Ruelle, Thermodynamic formalism of maps satisfying positive expansiveness and specification, Nonlinearity, 5 (1992), 1223-1236. doi: 10.1088/0951-7715/5/6/002.

[19]

K. Sakai, N. Sumi and K. Yamamoto, Diffeomorphisms satisfying the specification property, Proc. Amer. Math. Soc., 138 (2010), 315-321. doi: 10.1090/S0002-9939-09-10085-0.

[20]

K. Sigmund, On dynamical systems with the specification property, Trans. Amer. Math. Soc., 190 (1974), 285-299. doi: 10.1090/S0002-9947-1974-0352411-X.

[21]

J. Smíal and M. Štefánková, Omega-chaos almost everywhere, Discrete Contin. Dyn. Syst., 9 (2003), 1323-1327. doi: 10.3934/dcds.2003.9.1323.

[22]

F. Takens and E. Verbitski, Multifractal analysis of local entropies for expansive homeomorphisms with specification, Commun. Math. Phys., 203 (1999), 593-612. doi: 10.1007/s002200050627.

[23]

H. Wang and L. Wang, The weak specification property and distributional chaos, Nonlinear Analysis: Theory, Methods, & Applications, 91 (2013), 46-50. doi: 10.1016/j.na.2013.06.007.

[24]

K. Yamamoto, On the weaker forms of the specification property and their applications, Proc. Amer. Math. Soc., 137 (2009), 3807-3814. doi: 10.1090/S0002-9939-09-09937-7.

show all references

References:
[1]

J. Bobok, On multidimensional $\omega$-chaos, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 16 (2006), 737-740. doi: 10.1142/S0218127406015118.

[2]

R. Bowen, Periodic points and measures for axiom a diffeomorphisms, Trans. Amer. Math. Soc., 154 (1971), 377-397.

[3]

R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Springer-Verlag, Berlin, 1975. doi: 10.1007/978-3-540-77695-6.

[4]

J. Doleželová, Distributionally scrambled invariant sets in a compact metric space, Nonlinear Analysis: Theory, Methods and Applications, 79 (2013), 80-84. doi: 10.1016/j.na.2012.11.005.

[5]

G. L. Forti, Various notions of chaos for discrete dynamical systems. A brief survey, Aequationes math., 70 (2005), 1-13. doi: 10.1007/s00010-005-2771-0.

[6]

W. H. Gottschalk and G. A. Hedlund, Topological Dynamics, American Mathematical Soc. Colloquium Publications, Providence, 1955.

[7]

W. H. Gottschalk, Minimal sets: An introduction to topological dynamics, Bull. Amer. Math. Soc., 64 (1958), 336-351. doi: 10.1090/S0002-9904-1958-10223-2.

[8]

J. L. García Guirao and M. Lampart, Relations between distributional, Li-Yorke and $\omega$ chaos, Chaos Solitons Fractals, 28 (2006), 788-792. doi: 10.1016/j.chaos.2005.08.005.

[9]

N. T. A. Haydn and D. Ruelle, Equivalence of gibbs and equilibrium states for homeomorphisms satisfying expansiveness and specification, Commun. Math. Phys., 148 (1992), 155-167. doi: 10.1007/BF02102369.

[10]

A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Cambridge University Press, 1995. doi: 10.1017/CBO9780511809187.

[11]

M. Lampart, Two kinds of chaos and relations between them, Acta Math. Univ. Comenian, 72 (2003), 119-127.

[12]

M. Lampart and P. Oprocha, Shift spaces, $\omega$-chaos and specification property, Topology and its Applications, 156 (2009), 2979-2985. doi: 10.1016/j.topol.2009.04.063.

[13]

S. H. Li, $\omega$-chaos and topological entropy, Trans. Amer. Math. Soc., 339 (1993), 243-249. doi: 10.2307/2154217.

[14]

E. Mihailescu, Equilibrium measures, prehistories distributions and fractal dimensions for endomorphisms, Discrete Contin. Dyn. Syst., 32 (2012), 2485-2502. doi: 10.3934/dcds.2012.32.2485.

[15]

P. Oprocha and M. Štefánková, Specification property and distributional chaos almost everywhere, Proc. Amer. Math. Soc., 136 (2008), 3931-3940. doi: 10.1090/S0002-9939-08-09602-0.

[16]

P. Oprocha, Distributional chaos revisited, Trans. Amer. Math. Soc., 361 (2009), 4901-4925. doi: 10.1090/S0002-9947-09-04810-7.

[17]

D. Ruelle, Statistical mechanics on a compact set with $Z^p$ action satisfying expansiveness and specification, Trans. Amer. Math. Soc., 187 (1973), 237-251.

[18]

D. Ruelle, Thermodynamic formalism of maps satisfying positive expansiveness and specification, Nonlinearity, 5 (1992), 1223-1236. doi: 10.1088/0951-7715/5/6/002.

[19]

K. Sakai, N. Sumi and K. Yamamoto, Diffeomorphisms satisfying the specification property, Proc. Amer. Math. Soc., 138 (2010), 315-321. doi: 10.1090/S0002-9939-09-10085-0.

[20]

K. Sigmund, On dynamical systems with the specification property, Trans. Amer. Math. Soc., 190 (1974), 285-299. doi: 10.1090/S0002-9947-1974-0352411-X.

[21]

J. Smíal and M. Štefánková, Omega-chaos almost everywhere, Discrete Contin. Dyn. Syst., 9 (2003), 1323-1327. doi: 10.3934/dcds.2003.9.1323.

[22]

F. Takens and E. Verbitski, Multifractal analysis of local entropies for expansive homeomorphisms with specification, Commun. Math. Phys., 203 (1999), 593-612. doi: 10.1007/s002200050627.

[23]

H. Wang and L. Wang, The weak specification property and distributional chaos, Nonlinear Analysis: Theory, Methods, & Applications, 91 (2013), 46-50. doi: 10.1016/j.na.2013.06.007.

[24]

K. Yamamoto, On the weaker forms of the specification property and their applications, Proc. Amer. Math. Soc., 137 (2009), 3807-3814. doi: 10.1090/S0002-9939-09-09937-7.

[1]

Changjing Zhuge, Xiaojuan Sun, Jinzhi Lei. On positive solutions and the Omega limit set for a class of delay differential equations. Discrete and Continuous Dynamical Systems - B, 2013, 18 (9) : 2487-2503. doi: 10.3934/dcdsb.2013.18.2487

[2]

Qianqian Han, Bo Deng, Xiao-Song Yang. The existence of $ \omega $-limit set for a modified Nosé-Hoover oscillator. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022043

[3]

Jaroslav Smítal, Marta Štefánková. Omega-chaos almost everywhere. Discrete and Continuous Dynamical Systems, 2003, 9 (5) : 1323-1327. doi: 10.3934/dcds.2003.9.1323

[4]

Carlos Arnoldo Morales, M. J. Pacifico. Lyapunov stability of $\omega$-limit sets. Discrete and Continuous Dynamical Systems, 2002, 8 (3) : 671-674. doi: 10.3934/dcds.2002.8.671

[5]

Francisco Balibrea, J.L. García Guirao, J.I. Muñoz Casado. A triangular map on $I^{2}$ whose $\omega$-limit sets are all compact intervals of $\{0\}\times I$. Discrete and Continuous Dynamical Systems, 2002, 8 (4) : 983-994. doi: 10.3934/dcds.2002.8.983

[6]

Nancy Guelman, Jorge Iglesias, Aldo Portela. Examples of minimal set for IFSs. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5253-5269. doi: 10.3934/dcds.2017227

[7]

James W. Cannon, Mark H. Meilstrup, Andreas Zastrow. The period set of a map from the Cantor set to itself. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 2667-2679. doi: 10.3934/dcds.2013.33.2667

[8]

Andrew D. Barwell, Chris Good, Piotr Oprocha, Brian E. Raines. Characterizations of $\omega$-limit sets in topologically hyperbolic systems. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1819-1833. doi: 10.3934/dcds.2013.33.1819

[9]

Hongyong Cui, Peter E. Kloeden, Meihua Yang. Forward omega limit sets of nonautonomous dynamical systems. Discrete and Continuous Dynamical Systems - S, 2020, 13 (4) : 1103-1114. doi: 10.3934/dcdss.2020065

[10]

Bruce Kitchens, Michał Misiurewicz. Omega-limit sets for spiral maps. Discrete and Continuous Dynamical Systems, 2010, 27 (2) : 787-798. doi: 10.3934/dcds.2010.27.787

[11]

Mohsen Tourang, Mostafa Zangiabadi, Chaoqian Li. Generalized minimal Gershgorin set for tensors. Journal of Industrial and Management Optimization, 2022  doi: 10.3934/jimo.2022106

[12]

Alexander Blokh, Michał Misiurewicz. Dense set of negative Schwarzian maps whose critical points have minimal limit sets. Discrete and Continuous Dynamical Systems, 1998, 4 (1) : 141-158. doi: 10.3934/dcds.1998.4.141

[13]

José S. Cánovas. Topological sequence entropy of $\omega$–limit sets of interval maps. Discrete and Continuous Dynamical Systems, 2001, 7 (4) : 781-786. doi: 10.3934/dcds.2001.7.781

[14]

Yiming Ding. Renormalization and $\alpha$-limit set for expanding Lorenz maps. Discrete and Continuous Dynamical Systems, 2011, 29 (3) : 979-999. doi: 10.3934/dcds.2011.29.979

[15]

Kazumine Moriyasu, Kazuhiro Sakai, Kenichiro Yamamoto. Regular maps with the specification property. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 2991-3009. doi: 10.3934/dcds.2013.33.2991

[16]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial and Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[17]

Emma D'Aniello, Saber Elaydi. The structure of $ \omega $-limit sets of asymptotically non-autonomous discrete dynamical systems. Discrete and Continuous Dynamical Systems - B, 2020, 25 (3) : 903-915. doi: 10.3934/dcdsb.2019195

[18]

Liangwei Wang, Jingxue Yin, Chunhua Jin. $\omega$-limit sets for porous medium equation with initial data in some weighted spaces. Discrete and Continuous Dynamical Systems - B, 2013, 18 (1) : 223-236. doi: 10.3934/dcdsb.2013.18.223

[19]

Olexiy V. Kapustyan, Pavlo O. Kasyanov, José Valero. Chain recurrence and structure of $ \omega $-limit sets of multivalued semiflows. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2197-2217. doi: 10.3934/cpaa.2020096

[20]

José Ginés Espín Buendía, Víctor Jiménez Lopéz. A topological characterization of the $\omega$-limit sets of analytic vector fields on open subsets of the sphere. Discrete and Continuous Dynamical Systems - B, 2019, 24 (3) : 1143-1173. doi: 10.3934/dcdsb.2019010

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (97)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]